Translator Disclaimer
November 2014 On smoothing properties of transition semigroups associated to a class of SDEs with jumps
Seiichiro Kusuoka, Carlo Marinelli
Ann. Inst. H. Poincaré Probab. Statist. 50(4): 1347-1370 (November 2014). DOI: 10.1214/13-AIHP559

Abstract

We prove smoothing properties of nonlocal transition semigroups associated to a class of stochastic differential equations (SDE) in $\mathbb{R} ^{d}$ driven by additive pure-jump Lévy noise. In particular, we assume that the Lévy process driving the SDE is the sum of a subordinated Wiener process $Y$ (i.e. $Y=W\circ T$, where $T$ is an increasing pure-jump Lévy process starting at zero and independent of the Wiener process $W$) and of an arbitrary Lévy process independent of $Y$, that the drift coefficient is continuous (but not necessarily Lipschitz continuous) and grows not faster than a polynomial, and that the SDE admits a Feller weak solution. By a combination of probabilistic and analytic methods, we provide sufficient conditions for the Markovian semigroup associated to the SDE to be strong Feller and to map $L_{p}(\mathbb{R} ^{d})$ to continuous bounded functions. A key intermediate step is the study of regularizing properties of the transition semigroup associated to $Y$ in terms of negative moments of the subordinator $T$.

Nous établissons des propriétés de lissage de semi-groupes de transition non locaux associés à une classe d’équations différentielles stochastiques dans $\mathbb{R} ^{d}$ dirigées par un bruit additif de Lévy sans partie continue. En particulier, nous supposons que le processus de Lévy est la somme d’un processus de Wiener subordonné $Y$ (i.e. $Y=W\circ T$, où $T$ est un processus croissant de Lévy sans partie continue, avec $T_{0}=0$, indépendant du processus de Wiener $W$) et d’un processus de Lévy arbitraire indépendant de $Y$; que le coefficient de dérive est continu (mais pas nécessairement lipschitzien) et à croissance polynomiale; et que la EDS admet une solution faible fellerienne. Par une combinaison de méthodes probabilistes et analytiques, nous fournissons des conditions suffisantes pour le semi-groupe markovien associé à l’EDS soit fortement fellérien et envoye $L_{p}(\mathbb{R} ^{d})$ dans les fonctions continues bornées. Une étape intermédiaire essentielle est l’étude de certaines propriétés régularisantes du semi-groupe de transition associé à $Y$ qui dépendent de moments négatifs du subordinateur $T$.

Citation

Download Citation

Seiichiro Kusuoka. Carlo Marinelli. "On smoothing properties of transition semigroups associated to a class of SDEs with jumps." Ann. Inst. H. Poincaré Probab. Statist. 50 (4) 1347 - 1370, November 2014. https://doi.org/10.1214/13-AIHP559

Information

Published: November 2014
First available in Project Euclid: 17 October 2014

zbMATH: 1319.60127
MathSciNet: MR3269997
Digital Object Identifier: 10.1214/13-AIHP559

Subjects:
Primary: 60G30, 60G51, 60H07, 60H10, 60J35

Rights: Copyright © 2014 Institut Henri Poincaré

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.50 • No. 4 • November 2014
Back to Top